Skip to main content

Asymptotic distribution of classes of positive binary quadratic forms with conditions of divisibility of coefficients

Abstract

Asymptotic formulas for the number of classes of positive binary quadratic forms with conditions of divisibility of extreme coefficients are obtained by the discrete ergodic method.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Yu. V. Linnik, Ergodic Properties of Algebraic Fields [in Russian], Leningrad (1967).

  2. 2.

    Yu. V. Linnik, “Asymptotic distribution of reduced binary quadratic forms in relation to Lobachevsky geometries. I–III,” Vestn. Leningr. Univ., No. 2, 3–23; No. 5, 3–32; No. 8, 15–27 (1955).

  3. 3.

    A. V. Malyshev and U. M. Pachev, “On the number of classes of integer-valued positive binary forms whose arithmetic minimum is divisible by a given number,” in: Algebra and Theory of Numbers, No. 4, Nalchik (1979), 53–67.

  4. 4.

    U. M. Pachev, “On the distribution of integral points on certain two-sheeted hyperboloids,” Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 93, 87–141 (1980).

    MathSciNet  Google Scholar 

  5. 5.

    U. M. Pachev, “On the number of classes of Gaussian genus whose arithmetic minimum is divisible by the square of a given odd number,” Mat. Zametki, 55, No. 2, 118–127 (1994).

    Google Scholar 

Download references

Authors

Additional information

__________

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 11, No. 6, pp. 123–130, 2005.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pachev, U.M. Asymptotic distribution of classes of positive binary quadratic forms with conditions of divisibility of coefficients. J Math Sci 146, 5717–5722 (2007). https://doi.org/10.1007/s10958-007-0387-8

Download citation

Keywords

  • Quadratic Form
  • Asymptotic Formula
  • Asymptotic Distribution
  • Prime Divisor
  • Residue Class